# SDR EIA2000339

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - VERTICAL STABILIZER REMOVEABLE TIP FAIRING AT YV248, ZV141 RHS GOUGE DAMAGE TO SKIN AND FINGER DOUBLER.  TRIMMED OUT DAMAGE AND INSTALLED REPAIR FILLER AND DOUBLER PER ECRA 944-55-123-2 REV A.  (M)
